# SDR MALA010603

- Difficulty date: August 1, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40787
- Part serial: EO2584
- Condition: Defective
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2831, CREW REPORTED NO BATTERY START LIGHT WAS ON.  AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED LT & RT BATTERY LT P/N 4078-7 SN/ON GO2561, RT P/N 4078-7 SN/ON EO2584 IAW TASK CARD 243401.  OPS CHECK GOOD.
